skin-hair-icon
Vitamin d and vitamin b12 deficiency
I have vitamin d is 19.3 n/ml and vitamin b12 is 142 pg/ml. So doctor have prescribed 2 month tablet for both. One is T.tilcium mdc for vitamin d and T.matplc. I completed my course 15 days back only. From 10 days I got white marks on my skin it's in face and in hands. I am not sure why this is happening all of sudden. Now my full body feels like itchy and hot ,wherever I scratch it forms white patch and my mouth and the lips often feels burning.I am basically allergetic to perfumes,dust sometimes rashes will come but never seen in my life this kind of patch. Please do let me know what would be the reason. Attaching the photo to see the patches. Everyday it is brighting more. Tell me also can I take vitamin b complex tablet ? And for how many times in a day.
109 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

This can be treed effectively.these symptoms aren’t because of the medications.kindky consult me online for further treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from seborrheic dermatitis causing this... Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Its not related to vitamin deficiency. But need more information to reach any diagnosis. Do you have dandruff issues? Are your menses regular?
Next Steps
please consult online with me for further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need more details. Consult me online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.